My 8 month old son recently had two doses of a medication that was transfered through my breastmilk (doctor's said it wouldn't, but side effect tabs and on-line medicine info confirmed it) which has made him throw up violently several times. It was scary! But the medication is out of my system and out of HIS now and he acts happy and healthy all day long...but he is waking up in the middle of the night throwing up! Is this just a case of a weakened reflex or should I worry that something else is wrong?
I am so sorry.
I would definately call your doctor and at very least talk to the "advice nurse." I'm not a doctor and I don't know about the specific medications you were on...but I think it is best to be safe. Isn't it great to know that we can talk to our doctors without having to drag our kids into the office!
But, personally, certain medicines last longer in some people's system than other's - I can take a Claritin and be great for three weeks, it has always lasted longer than 24 hours for me. But, I know that I am really sensitive to all medicines...you may just have a really sensitive one on your hands.
I hope he gets all-the-way better soon!